Previous |  Up |  Next


Title: On the existence of traces of distributions belonging to $B_{p,\vartheta}^{(k)}$ (Preliminary communication) (English)
Author: Kadlec, Jan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 6
Issue: 4
Year: 1965
Pages: 403-408
Category: math
MSC: 46-38
MSC: 46-40
MSC: 46Fxx
idZBL: Zbl 0142.10005
idMR: MR0198220
Date available: 2008-06-05T20:21:38Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_006-1965-4_2.pdf 513.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo